Poznámka o postupných aproximacích řešení obyčejné diferenciální rovnice $y\sp{\prime} =f(x,y)$
[A note on successive approximations of the solutions of the ordinary differential equation $y\sp{\prime} =f(x,y)$]
Voráček, Jan
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 04 (1963), p. 75-80 / Harvested from Czech Digital Mathematics Library
Published online : 1963-01-01
Classification:  34.04,  34A45
@article{119803,
     author = {Jan Vor\'a\v cek},
     title = {Pozn\'amka o postupn\'ych aproximac\'\i ch \v re\v sen\'\i\ oby\v cejn\'e diferenci\'aln\'\i\ rovnice $y\sp{\prime} =f(x,y)$},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {04},
     year = {1963},
     pages = {75-80},
     zbl = {0253.34007},
     mrnumber = {0276523},
     language = {cs},
     url = {http://dml.mathdoc.fr/item/119803}
}
Voráček, Jan. Poznámka o postupných aproximacích řešení obyčejné diferenciální rovnice $y\sp{\prime} =f(x,y)$. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 04 (1963) pp. 75-80. http://gdmltest.u-ga.fr/item/119803/

C. H. Cлуцкий Применение метода Чаплыгинского типа к приближенному решению функциональных уравнений, ДAH CCP 110, 1956. (1956) | Zbl 0995.90548

A. Bielecki Une remarque sur la méthode de BANACH-CACCIOPOLLI-TICHONOV dans la théorie des équations différentielles ordinaires, Bull. de l'Acad. Polonaise 1958. (1958)

W. A. J. Luxemburg Note on succesive approximations II, Proceedings KNAWN 1959. (1959)

V. Jarník Diferenciální počet II, NČSAV 1956. (1956)